# SDR P5CA9500263

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 1042
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RIGHT WING LEADING EDGE CAVITY WS 1042, FORGED RIB UPPER CHORD FOUND WITH HFEC.  REPAIRED PER BOEING SB 747-57-2116, FIG 6.
